• question-icon

    Suggest remedies for getting thick eyebrows

default
Posted on Tue, 31 May 2016 in Skin Hair and Nails
Question: My eyebrows are very thin and i want to make them thicker

Is there any medicine such as creams somtihng like that ?
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
It is a genetic trait. You cannot alter it. Medicines will not help.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Like your other attributes like the structure of your face, the structure of your nose or ear, the height you have achieved, and so on, your eyebrows are genetically determined to be thin and you can do nothing about it. Medicines or creams will not help in thickening of eyebrows.

You need to accept it as just another of your facial attributes. Everyone is unique and so are you. Even if it might look a bit odd, it is only a matter of perspective. Others might crave to have thin eyebrows and not have them.

Be proud of yourself.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2